# SDR HALA20250324088

- Difficulty date: March 21, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N4787K
- Make and model: Airbus A330-343
- Aircraft serial: 01874
- Aircraft time: 2,004 hours, 486 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Faulted
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - HOT AIR SYS 1+2 FAULT ON ECAM WITH APU BLEED ON AND BOTH PACKS OFF. REMOVED AND REPLACED TEMPERATURE ZONE CONTROLLER IAW A330 AMM 21-63-34-000-801-A. OPS CHECKED GOOD.
